# SDR TRAX200801163

- Difficulty date: September 12, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 15,609 hours, 11,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT COVER AT 15AB BROKEN.  LIGHT LENS/COVERS, INCLUDING EMERGENCY LIGHT.  REPLACED LIGHT COVER AT SEAT 15AB IAW CRJ 700 AMM 33-21-00.  DML CLEARED.
